# SDR MYWA110104

- Difficulty date: November 1, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N742EH
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 27,390 hours, 11,216 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  APU SHUTDOWN {FLAME OUT} WHILE TRANSFERRING FUEL.  PERFORMED FIM TASK 49-31 TASK 808 BLEED APU FUEL SYS IAW AMM 49-31-15, APU OPS CHECK GOOD.
